On (Kq;k)-Stable Graphs
Article first published online: 15 OCT 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 74, Issue 2, pages 216–221, October 2013
How to Cite
Żak, A. (2013), On (Kq;k)-Stable Graphs. J. Graph Theory, 74: 216–221. doi: 10.1002/jgt.21705
- Issue published online: 2 AUG 2013
- Article first published online: 15 OCT 2012
- Manuscript Revised: 30 AUG 2012
- Manuscript Received: 2 JAN 2012
- Polish Ministry of Science and Higher Education
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!